# SDR REXA201000145

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 14,278 hours, 11,958 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR ASSIST MOTOR INOP CAUSING PAX DOOR WARNING IND FLT 3897, OPS CKD PAX DOOR IAW AMM 52-11-08.  COULD NOT DUPLICATE.  THIS CLEARS DM 29228.  REMOVED PLACARD.  OK FOR SVC.
